IEEE - Institute of Electrical and Electronics Engineers, Inc. - Sufficient conditions for linear control system decoupling by static state feedback

Author(s): J. Stefanovski
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2001
Volume: 46
Page Count: 7
Page(s): 984 - 990
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.928612
Regular:

Sufficient conditions for solvability of linear control system decoupling by static state feedback are given, in terms of integer relations. It is shown that these integer relations in the generic... View More

Advertisement